| Model Number |
056122 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the red rubber catheter was getting brittle or dry before expiration.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was confirmed however the cause was unknown.A photo sample of a red rubber catheter in its original packaging was returned.The catheter had white marks indicative of catheter degradation.Due to additional information from moncks quality engineering , the found degradation appears to be post-manufacturing.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "visually inspect the product for any imperfections or surface deterioration prior to use.Storage: store catheters at room temperature away from direct exposure to light, preferably in the original box." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.